# SDR C2XA01IA001

- Difficulty date: December 24, 2000
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N14998
- Make and model: Emb EMB-145
- Aircraft serial: 145302
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3749 - THE CREW REPORTED A LAV SMOKE DETECTION LIGHT ILLUMINATED AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, RAN THE ENGINES AND, AIRCONDITIONING PACKS WITH NO DISCREPANCIES NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
